# SDR SCNA98127

- Difficulty date: October 16, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N153SY
- Make and model: Doug DC-10-15
- Aircraft serial: 48276
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 3
- Part time: 29,698 hours
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING THE TAKEOFF ROLL, A LOUD BANG WAS HEARD ACCOMPANIED BY HEAVY VIBRATION OF UNKNOWN ORIGIN.  TAKEOFF WAS ABORTED AT 125 KNOTS.  DURING A BORESCOPE INSPECTION OF THE NUMBER THREE ENGINE METAL WAS FOUND IN THE TAILPIPE.
